MathSciNet Relay Station
MathSciNet bibliographic data
MR2349582 60G07 (60G15 60G17 60H07)
Darses, Sébastien; Nourdin, Ivan Stochastic derivatives for fractional diffusions. Ann. Probab. 35 (2007), no. 5, 1998–2020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement